MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231414
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), patients should be counseled as to the possibility of subsequent reinterventions including catheter-based and open surgical conversion.
 
Event or Problem Description
On (b)(6) 2019 the patient had 5 gore® excluder® aaa endoprosthesis implanted to treat an abdominal aortic aneurysm.On an unknown date it was noted by the physician the a graft collapsed on the proximal portion of the device.On (b)(6) 2019, devices were being explanted and the surgery would be converted to open repair.
 
Additional Manufacturer Narrative
Updated conclusion code to reflect new incoming information.The patient had the following components explanted along with the rlt231414/18828305, udi: (b)(4) ceb231010a/18366164, udi: (b)(4).Hgb161007a/18679695, udi: (b)(4).Plc271200/20157302, udi: (b)(4).Plc271400/17253686, udi: (b)(4).
 
Event or Problem Description
On (b)(6) 2019 the patient had five gore® excluder® aaa endoprostheses implanted to treat an abdominal aortic aneurysm.On an unknown date the patient had a ct scan and it was noted by the physician the proximal end of the rlt231414 had collapsed.On (b)(6) 2019, all five gore® excluder® aaa endoprostheses were being explanted and the surgery was converted to open repair.The patient reportedly tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8597634
Report Number3007284313-2019-00140
Device Sequence Number2193215
Product Code MIH
UDI-Device Identifier00733132622375
UDI-Public00733132622375
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2021
Device Catalogue NumberRLT231414
Device Lot Number18828305
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date05/10/2019
06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR